# SDR SIMA20150627010

- Difficulty date: June 27, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 28,002 hours, 23,911 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER II LOWER HINGE FITTING BORES ARE WORN.  R & R RUDDER II LOWER HINGE FITTING IAW SRM 55-40-02 & ETN EM-55-070.
